Keyword : nonsymmmetric connection matrices


Necessary and Sufficient Condition for Absolute Exponential Stability of a Class of Nonsymmetric Neural Networks
Xue-Bin LIANG Toru YAMAGUCHI 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1997/08/25
Vol. E80-D  No. 8 ; pp. 802-807
Type of Manuscript:  PAPER
Category: Bio-Cybernetics and Neurocomputing
Keyword: 
neural networksnonsymmmetric connection matricesabsolute exponential stabilitynecessary and sufficient conditionoptimization
 Summary | Full Text:PDF